# SDR CA121203013

- Difficulty date: December 3, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-31
- Engine: Lyc TIO540A1A
- Propeller: Hartzl HCE2YK2
- System (JASC): 6120 · Propeller Controlling System
- Part: Control Cable
- Condition: Binding
- Location: Propeller
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RIGHT PROP CONTROL STIFF TO OPERATE.
